# SDR IPXA2017111623638

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 57,829 hours, 15,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE PRESS TO TEST LIGHT INOP ON LEFT CABIN DOOR. R&R INDICATOR LIGHT ASSY, OPS CK NORMAL PER MM 25-61-05.
